# SDR SWIA200312753

- Difficulty date: December 9, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 21,378 hours, 18,498 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 897889
- Condition: Discharged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARN IN FLIGHT.  APU FIRE BOTTLE WAS FIRED.  INSPECTED APU COMPARTMENT, NO EVIDENCE OF FIRE OR HEAT DAMAGE.  REMOVED AND REPLACED THE APU FIRE BOTTLE ASSEMBLY WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.  S/N OFF: 60810EL, P/N: 897776-01, S/N OFF: 01659.
